# SDR DXTA2022112274500

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 4,943 hours, 3,936 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Missing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOORS: DURING FLIGHT AT APPROXIMATLY 16000 FT HEARD A THUMP AND FELT AIRCRAFT YAW. IMMEDIATLY RETURNED TO BOSTON. ON POST FLIGHT DISCOVERED THAT THAT AIRCRAFT BATTERY WAS MISSING.  REMOVED DAMAGED AFT FAIRING,  INSTALLED A REPAIRED FAIRING.  INSTALLED A NEW KEY CAM LOCK. INSTALLED A NEW KEY LOCK KIT.  WORK PERFONNED IAW AMM 53-04-40.
